# SDR CA140602015

- Difficulty date: June 2, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Moravn Z242L
- Aircraft time: 8,756 hours
- Engine: Lyc AEIO360A1B6
- System (JASC): 2216 · Autopilot Trim Servo
- Part: Cable
- Part number: Z4244120000
- Condition: Frayed
- Location: Trim
- Part time: 1,700 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CABLE FOUND FRAYED DURING SCHEDULED MAINTENANCE.
